# SDR IPXA09158027

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WOULD NOT DISARM FROM INSIDE.  IT HAD TO BE UNLOCKED FROM OUTSIDE.     FOUND FWD GIRT BAR ATTACHMENT BINDING ON FLOOR MOUNT BRACKET. LUBED SLIDING MECHANISM AND CYCLED ARM LEVER SEVERAL TIMES.  DOOR NOW OPERATES NORMALLY IAW AMM 52-10-30-05.
